# SDR IPXA2025040837766

- Difficulty date: March 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT ROLLER ATTACH STRUCTURE HAS SLIGHT GOUGE.  VERIFIED LWR AFT ROLLER ATTACH STRUCTURE GOUGE TO BE WITHIN LIMITS PER SREO-42793-REQ001, REMOVED DAMAGE, DID NOT EXCEED A HEIGHT OF 0.32 AND LENGTH OF 0.60, SEE LN# 2102 FOR WORK ACCOMPLISHED. NO FURTHER DEFECTS NOTED AT THIS TIME.  REVIEWED
